×

zbMATH — the first resource for mathematics

On limits of L//p-norms of linear operators. (English) Zbl 0511.46062

MSC:
46L51 Noncommutative measure and integration
46L53 Noncommutative probability and statistics
46L54 Free probability and free operator algebras
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] L. Gross: Existence and uniqueness of physical ground states. J. Functional Analysis, 10 (1972), 52-109. · Zbl 0237.47012
[2] A. Inoue: \(L_{p}\)-spaces and maximal unbounded Hilbert algebras. J. Math. Soc. Japan, 30 (1978), 667-686. · Zbl 0389.46041
[3] A. Katavolos: Isometric mappings of a non-commutative \(L_{p}\)-spaces. Canad. J. Math., 28 (1976), 1180-1186. · Zbl 0324.46070
[4] R. A. Kunze: \(L_{p}\) Fourier transforms on locally compact unimodular groups. Trans. Amer. Math. Soc., 89 (1958), 519-540. · Zbl 0084.33905
[5] E. Nelson: Notes on non-commutative integration. J. Functional Analysis, 15 (1974), 103-116. · Zbl 0292.46030
[6] T. Ogasawara, K. Yoshinaga: A non-commutative theory of integration for operators. J. Sci. Hiroshima Univ., 18 (1955), 311-347. · Zbl 0064.36705
[7] A. R. Padmanabhan: Some dominated convergence theorems in a von Neumann algebra. Proc. Jap. Acad., 42 (1966), 347-350. · Zbl 0166.11502
[8] J. Peetre, G. Sparr: Interpolation and non-commutative integration. Ann. Math. Pura Appl., 104 (1975), 187-207. · Zbl 0309.46031
[9] B. Russo: Isometrics of \(L_{p}\)-spaces associated with finite von Neumann algebras. Bulk Amer. Math. Soc., 74 (1968), 228-232. · Zbl 0153.16604
[10] B. Russo: The norm of the \(L_{p}\)-Fourier transform I, II, III. Trans. Amer. Math. Soc., 192 (1974), 293-305, Canad. J. Math., 28 (1976), 1121-1131, J. Functional Analysis, 30 (1978), 162-178. · Zbl 0291.43003
[11] I. E. Segal: A non-commutative extension of abstract integration. Ann. of Math., 57 (1953), 401-457, correction 58 (1953), 595-596. · Zbl 0051.34202
[12] I. E. Segal: Algebraic integration theory. Bull. Amer. Math. Soc., 71 (1965), 419-489. · Zbl 0135.17402
[13] W. F. Stinespring: Integrations theorems for gages and duality for unimodular groups. Trans. Amer. Math. Soc., 90 (1959), 15-56. · Zbl 0085.10202
[14] F. J. Yeadon: Non-commutative \(L_{p}\)-spaces. Proc. Cambridge Philos. Soc., 77 (1975), 91-102, · Zbl 0327.46068
[15] F. J. Yeadon, P. E. Kopp: Inequalities for non-commutative \(L_{p}\)-spaces and an application. J. London Math. Soc., 19 (1979), 123-128. · Zbl 0393.46052
[16] P. K. Tarn: Isometries of \(L_{p}\)-spaces associated with semifinite von Neumann algebras. Trans. Amer. Math. Soc., 254 (1979), 339-354. · Zbl 0408.46051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.